# SDR GTIA010926

- Difficulty date: May 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - INBOARD TRAILING EDGE OF RIGHT GEARED TAB HAS DAMAGED AREA.  REMOVED DAMAGE TO INBOARD TRAILING EDGE OF RIGHT GEARED TAB IAW DC-9 MD-80 SRM 55-04.  REPAIRED DAMAGE OF INBOARD TRAILING EDGE RIGHT GEARED TAB USING EPOXY RESIN REPAIRED IAW DC-9 MD-80 SRM 55-04.  (M)
